# SDR WSAOCT182006

- Difficulty date: October 18, 2006
- Submitted: October 18, 2006
- Operation: General aviation
- Aircraft: N578AE
- Make and model: Snias AS350B3
- Aircraft serial: 3716
- Aircraft time: 702 hours, 2,638 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Light
- Part number: 704A46814049
- Part serial: 3240
- Condition: Corroded
- Location: Instrument Panel
- Part time: 702 hours, 2,638 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TECHNICIAN REMOVED THE INSTRUMENT PANEL GRADUATOR, LIGHT (LIGHTING DIMMER) FOR ACCESS PURPOSES. IT WAS FOUND UPON REMOVAL THAT THE 24 PIN ELECTRICAL CONNECTOR ON THIS DIMMER HAD MODERATE CORROSION ON OVER HALF OF THE CONNECTOR PINS WITH SIGNS OF CORROSION ON THE PC BOARD. THE SOURCE OF THE CORROSION IS BELIEVED TO BE WATER INGRESS FROM THE FRESH AIR DUCT LOCATED ABOVE THIS PART.
